# SDR UPS04843450

- Difficulty date: October 10, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 68,304 hours, 45,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RT WING CENTER L/E INTERCOSTAL IS CRACKED AT XFS 387.750.  STOP DRILLED CRACK AT STA XFS 387.750 IAW SRM 57-02-00-0 FIG 002.  FABRICATED & INSTALLED REPAIR ANGLES IAW SRM 57-02-00-0 FIG 2 & DC-8 SRM 51-1-20D.
